Mirina IUD

Maggie - posted on 01/12/2013 ( 1 mom has responded )




Hi Moms,

I am new to this website, and i need your advice, i've been using the Mirina IUD for 4 years now, and thinking seriously of switching to a different contraception method, since i noticed a lot of side effects and change of mood and it gets worse with time, does any one know if the copper one does any better?


Loraine - posted on 01/12/2013




Hi Maggie, I tried the mirina about 12/13yrs ago when it was relitivly new. I had to have it removed after 3 months as I didn't stop spotting & it made me feel so ill. Nausia, headaches generally feeling low & tired all the time. When it was removed I was told I had absorbed way too much of the hormone. I then had a copper coil put in its place & have to say I had no problems with it what so ever. Kept it in till October this year (not the same 1 of course it was replaced when necessary lol) when my partner & I decided to try for a baby. I had my normal period after removal ( it was 5 days late) & became pregnant right after. I'm now 10+4

Hope this helps a little

Good luck :)

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms